Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Cancerous cells found during cystoscopy, regular basis burning, have black testicles and penis, split open penis, intense pain. Cause?

In 2005 I had to have a cystoscopy , where a small area of cancerous cells was found & burned out. Since then, I ve had to have this procedure done on a regular basis and afterward, on three separate occasions, my penis and testicles turned BLACK and my penis split open, with extreme pain. Each time this happened it put me out of commission as it took three months to heal. Every doctor I ve told of this, has never heard of or seen such a thing. I have to go back today to have this done again and I m terrified. What would cause this to happen?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response

Welcome back.
Sounds bizarre.
Only a detailed evaluation including physical examination of the private parts can give a clue to whats happening.

Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor